# SDR C2XA10CL047

- Difficulty date: March 19, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N16546
- Make and model: Emb EMB-145LR
- Aircraft serial: 145562
- Aircraft time: 16,633 hours, 12,733 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Attach Fitting
- Part number: 23092017004
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

CLE FLT 5665 THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE INBOUND INTO CLE.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT MAIN GEAR DOOR 2B PROXIMITY SWITCH ATTACHMENT FITTING AND HARDWARE.  ADJUSTED PROXIMITY SWITCH AND OPERATIONAL CHECKS WERE GOOD.
